# SDR CALA2013093091581

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 68,835 hours, 25,194 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Inlet Bullet
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET CONE, TWO CRACKS RADIATING FROM TWO SEPARATE BOLTS GREATER THAN .5" IN LENGTH, IN ADDITION TO SEVERAL AREAS OF DELAM. IAW AMM 72-31-01.  R & R NR 2 ENG COMPRESSOR INLET CONE IAW AMM 72-31-01, OK TO CONTINUE.
